Alert archive / Kansas / Red Flag Warnings in 2008

Red Flag Warning 4, NWS Goodland, KS

March 19, 20085 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this red flag warning at Mar 19, 2008, 12:09 PM CDT for 5 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 19, 2008, 12:09 PM CDT (17:09 UTC)
Expired
Mar 19, 2008, 6:00 PM CDT
In force
6 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Greeley County, KS, Sherman County, KS, Wallace County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 36 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 5.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2367 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KGLD 191709
RFWGLD

RED FLAG WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1109 AM MDT WED MAR 19 2008


COZ252>254-KSZ001-013-027-041-042-192300-
/O.NEW.KGLD.FW.W.0004.080319T1709Z-080319T2300Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-GREELEY-
WICHITA-
1109 AM MDT WED MAR 19 2008 /1209 PM CDT WED MAR 19 2008/

...RED FLAG WARNING IN EFFECT UNTIL 5 PM MDT /6 PM CDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MDT /6 PM CDT/ THIS
AFTERNOON. 

RELATIVE HUMIDITIES FALLING TO 15 PERCENT AND SOUTHWEST WINDS OF
15 TO 20 MPH WITH GUSTS OVER 25 MPH HAVE COMBINED TO CREATE
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE WESTERN PORTION OF THE
TRI-STATE AREA TODAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BURTIS
2 follow-up statements
000 
WWUS83 KGLD 192203
RFWGLD

RED FLAG WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
403 PM MDT WED MAR 19 2008

COZ252>254-KSZ013-027-041-042-200615-
/O.NEW.KGLD.FW.A.0002.080320T1700Z-080321T0000Z/
/O.CON.KGLD.FW.W.0004.000000T0000Z-080319T2300Z/
YUMA-KIT CARSON-CHEYENNE CO-SHERMAN-WALLACE-GREELEY-WICHITA-
403 PM MDT WED MAR 19 2008 /503 PM CDT WED MAR 19 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MDT /6 PM CDT/
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
5 PM MDT /6 PM CDT/ THIS AFTERNOON. 

RELATIVE HUMIDITIES FALLING TO 15 PERCENT AND SOUTHWEST WINDS OF
15 TO 20 MPH WITH GUSTS OVER 25 MPH HAVE COMBINED TO CREATE
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE WESTERN PORTION OF
THE TRI-STATE AREA TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

KSZ001-192315-
/O.CON.KGLD.FW.W.0004.000000T0000Z-080319T2300Z/
CHEYENNE KS-
503 PM CDT WED MAR 19 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON. 

RELATIVE HUMIDITIES FALLING TO 15 PERCENT AND SOUTHWEST WINDS OF
15 TO 20 MPH WITH GUSTS OVER 25 MPH HAVE COMBINED TO CREATE
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE WESTERN PORTION OF
THE TRI-STATE AREA TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KSZ014>016-028-029-200615-
/O.NEW.KGLD.FW.A.0002.080320T1700Z-080321T0000Z/
THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-
503 PM CDT WED MAR 19 2008

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 15 PERCENT WITH
SOUTHWEST WINDS PICKING UP FROM 15 TO 20 MPH WITH GUSTS REACHING
UP TO 3O MPH. THIS WILL CREATE CRUCIAL FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$


BURTIS
000 
WWUS83 KGLD 192251
RFWGLD

RED FLAG WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
451 PM MDT WED MAR 19 2008

COZ252>254-KSZ013-027-041-042-200700-
/O.EXP.KGLD.FW.W.0004.000000T0000Z-080319T2300Z/
/O.CON.KGLD.FW.A.0002.080320T1700Z-080321T0000Z/
YUMA-KIT CARSON-CHEYENNE CO-SHERMAN-WALLACE-GREELEY-WICHITA-
451 PM MDT WED MAR 19 2008 /551 PM CDT WED MAR 19 2008/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...
...RED FLAG WARNING WILL EXPIRE AT 5 PM MDT /6 PM CDT/ THIS
AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 5 PM MDT /6 PM CDT/ THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON. 

NORTHWEST WINDS HAVE DIMINISHED BELOW WARNING CRITERIA AND
RELATIVE HUMIDITIES ARE RECOVERING ABOVE 20 PERCENT.
THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

KSZ001-200000-
/O.EXP.KGLD.FW.W.0004.000000T0000Z-080319T2300Z/
CHEYENNE KS-
551 PM CDT WED MAR 19 2008

...RED FLAG WARNING WILL EXPIRE AT 6 PM CDT THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM CDT THIS AFTERNOON. 

NORTHWEST WINDS HAVE DIMINISHED BELOW WARNING CRITERIA AND
RELATIVE HUMIDITIES ARE RECOVERING ABOVE 20 PERCENT.
THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE.

$$

KSZ014>016-028-029-200700-
/O.CON.KGLD.FW.A.0002.080320T1700Z-080321T0000Z/
THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-
551 PM CDT WED MAR 19 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 15 PERCENT WITH
SOUTHWEST WINDS PICKING UP FROM 15 TO 20 MPH WITH GUSTS REACHING
UP TO 3O MPH. THIS WILL CREATE CRUCIAL FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Mar 19, 6:27 AM CDT, 5 hours 42 minutes earlier.

Area forecast discussion, Mar 19, 6:27 AM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
527 AM MDT WED MAR 19 2008

.DISCUSSION...
222 AM MDT WED MAR 19 2008

FORECAST PROBLEMS WILL BE HIGH TEMPERATURES/WINDS/FIRE WEATHER
CONCERNS TODAY...TEDIOUS TEMPERATURE/WIND FORECAST THURSDAY...AND
HOW MUCH TO COOL DOWN FRIDAY...AND CHANCES OF PRECIPITATION THURSDAY
NIGHT AND AT THE BEGINNING OF THE WEEKEND. SATELLITE SHOWING A
PROGRESSIVE FLOW FROM THE CENTRAL PACIFIC THROUGH THE CONTINENTAL
UNITED STATES. SOUTHERN PLAINS LOW LOOKING LIKE IT IS BEGINNING TO
PUSH EAST. FLOW SLOWS UP AND IS BLOCKY IN THE CENTRAL ATLANTIC.

AT JET LEVEL...INITIALLY MODELS DID WELL WITH JET POSITION AND
STRENGTH...ESPECIALLY WITH THE JET TO OUR NORTH. THE NAM AND UKMET
WERE SLIGHTLY BETTER THAN THE GFS. AT 06Z...THE MODELS WERE A LITTLE
TOO FAR SOUTH WITH THE JET POSITION. AT MID LEVELS...MODELS ARE
REASONABLY INTIALIZED AND SIMILAR. ALL OF THEM ARE CATCHING NORTHERN
STREAM SHORTWAVE TROUGH WELL. THEY DO DIFFER ON THE SOUTHERN PLAINS
LOW BUT DIFFERENCES DO NOT APPEAR SIGNIFICANT AT THIS TIME. THE
GFS DOES LOOK TO HAVE TO BE TOO MOIST.

AT LOW LEVELS...THE NAM AND RUC WERE DOING THE BEST WITH THE WIND
FIELD. MODELS WERE HAVING DIFFICULTY WITH THE COLD POOL TO OUR EAST
AND TO A LESSER EXTENT TO OUR NORTH. MODELD DID NOT HAVE THE EASTERN
COLD POOL FAR ENOUGH SOUTH AND EAST. OVERALL THE GFS WAS DOING
SLIGHTLY BETTER THAN THE UKMET AND ECMWF. WILL BE GOING WITH A
BLEND OF THE MODELS WITH A TREND TOWARD THE WARMER...DRIER...AND
WINDIER OUTPUT.

TODAY/TONIGHT...THE MAIN JET WILL REMAIN TO THE NORTH OF THE AREA
THROUGH THE DAY WITH FORECAST AREA UNDER JET SUBSIDENCE. AREA LOOKS
TO HAVE PLENTY OF SUN. MAY HAVE AFTERNOON CUMULUS BUILD UP AGAIN
BUT IT LOOKS A LITTLE LESS THAN YESTERDAY. SNOW FIELD WAS A NON
ISSUE YESTERDAY WITH THE TEMPERATURES WITH GUIDANCE AND FORECAST
BEING TOO COOL. THIS HAS BEEN THE TREND OF THE MAV/GFS LATELY.
USING THE TEMPERATURE CHANGE FROM YESTERDAY...DIURNAL RANGE...AND
BIASES FROM THE 2 METER AND 850 MB...YIELDED TEMPERATURES IN THE
LOWER AND MIDDLE 60S WHICH IS WARMER THAN THE PREVIOUS FORECAST.

BASED ON TRAJECTORY OF THE SYSTEM TO OUR NORTH...DRY LOW LEVEL AIR
MASS...AND SUBSIDENCE...EXPECT THE WINDS OVER MOST OF THE AREA TO
BE BREEZY AGAIN. ANOTHER PROBLEM WITH THIS IS LOW DEWPOINTS
EXPECTED. DEWPOINTS NEAR WESTERN END OF OUR FORECAST AREA AND
UPSTREAM RANGE FROM THE MIDDLE TEENS TO NEAR 20 AND THIS IS IN THE
MIDDLE OF THE NIGHT. AREA SOUNDINGS WOULD SHOW THAT DEWPOINTS WILL
HAVE POTENTIAL TO TANK ONCE MIXING OCCURS. MOST MODEL OUTPUT IS WAY
TOO HIGH ON MOISTURE. USED THE NGM AS A FIRST GUESS SINCE IT WAS
THE LOWEST...AND THEN MODIFIED. WIND WIND WILL BE THE WILD CARD AND
WILL BE CLOSE. MAY NEED TO ISSUE A WARNING.

WIND FIELD IS VERY LIGHT TONIGHT...ESPECIALLY IN THE EASTERN HALF.
THERE IS A TENDENCY TOWARD UPSLOPE BUT SINCE SPEEDS ARE NOT THAT
HIGH...DO NOT BUY THE HIGHER DEWPOINTS. WITH LITTLE CLOUD COVER...
BELIEVE THAT LOWS COULD DROP WELL BELOW GUIDANCE. TRENDED MINS...
ESPECIALLY IN THE EAST...TO THAT DIRECTION.

THURSDAY/THURSDAY NIGHT...MODELS ARE IN CLOSER AGREEMENT TO THE JET
POSITION THAN THEY WERE YESTERDAY. ALTHOUGH THERE IS SLIGHT
DIFFERENCE BY THE END OF THE DAY. THE UKMET AND NAM ARE FURTHER
NORTH WITH THE AXIS. THE NAM BRINGS IN A BETTER RIGHT REAR QUADRANT
IN THE AFTERNOON THAN THE UKMET WHICH KEEPS US IN MUCH LESS LIFT.
THE GFS AGAIN IS SLIGHTLY FURTHER SOUTH. HOWEVER...IT DOES NOT BRING
THE AXIS OVER THE AREA UNTIL THE AFTERNOON. ALL THE MODELS BRING THE
RIGHT REAR QUADRANT ACROSS THE FORECAST IN THE 00Z TO 06Z TIME
FRAME.

MAIN SYSTEM AND STRONGEST LIFT REMAIN WELL NORTH OVER THE NORTH
CENTRAL PORTION OF THE COUNTRY. HOWEVER...THE MODELS DO SWING A
DECENT SHORTWAVE TROUGH THROUGH THE AREA DURING THE EVENING. THEN
SUBSIDENCE AND AN EXTREMELY DRY AIR MASS ALOFT QUICKLY MOVE IN
AFTER 06Z. SO WHATEVER PRECIPITATION FALLS WILL BE DONE BY 06Z.
POINT SOUNDINGS WOULD INDICATE THAT LOW LEVELS WILL BE DRY.
CONSIDERING THAT THE FRONT AND WESTERLY SURFACE WINDS WILL PRECEDE
UPPER LIFT...WOULD AGREE WITH THAT ASSESSMENT. SINCE SYSTEM WILL GO
QUICKLY THROUGH...DO NOT BELIEVE THERE WILL BE TIME FOR THE
MOISTURE TO SATURATE DOWN. THE TENDENCY WITH THESE FAST WEST TO
NORTHWEST SHORTWAVES HAS BEEN TO OVERPRODUCE PRECIPITATION. AM
LEANING TOWARD JUST HAVING EVENING SPRINKLES AT THIS TIME.

HIGH TEMPERATURE FORECAST WILL BE TRICKY. A LOT WILL DEPEND ON HOW
FAST WEAK BOUNDARY/EASTERLY WINDS MIX OUT AND PUSH TO THE EAST.
GIVEN THE FLOW ALOFT AND GOOD MIXING EXPECTED...THINK THAT THE
BOUNDARY WILL MOVE EAST RAPIDLY. HOWEVER...CLOUDS INCREASE AND FRONT
APPROACHES IN THE AFTERNOON. USING DIFFERENT TEMPERATURE METHODS
POINTED TO TEMPERATURES BEING NEAR TO SLIGHTLY ABOVE 70 OVER MOST OF
THE AREA. IF HAVE LESS CLOUDS AND SLOWER FRONT...WILL BE MUCH
WARMER.

MODELS...ESPECIALLY THE NAM...ALSO BRING UP THE WINDS TO NEAR OR
SLIGHTLY ABOVE 20 KNOTS. NOT THE RIGHT TIME OF DAY YOU WOULD EXPECT
TO GET STRONG WINDS. MODELS ARE INDICATING STRONG SUBSIDENCE AND
MAY BE POSSIBLE AND CONSIDERING A FAVORABLE TRACK OF THE UPPER
SYSTEM TO BRING IN STRONGER WINDS...THIS DOES SEEM REASONABLE. WILL
INCREASE WINDS FOR THE NIGHT WHICH WILL KEEP MINS MILD.

FRIDAY/FRIDAY NIGHT...MAIN JET IS FURTHER SOUTH. HOWEVER...NAM AND
GFS DEVELOP A SECONDARY AXIS THAT PUTS THE AREA...MOSTLY THE
NORTHEAST HALF...IN SOME LIFT DURING THE AFTERNOON. HOWEVER THERE
LOOKS TO BE PLENTY OF SUN...SPRING SUN...WITH DOWNSLOPE COMPONENT
TO THE WINDS. MODELS HAVE BEEN TOO COOL IN THIS SETUP THIS MONTH AND
WILL TEND TO GO TOWARD THE WARMER GUIDANCE. WILL ALSO PROBABLY KEEP
THE WINDS UP CONSIDERING THAT MIXING AND SUBSIDENCE WILL CONTINUE.

AREA STAYS UNDER THE ENTRANCE REGION OF THE JET THROUGH THE NIGHT
AND A STRONG SHORTWAVE IS APPROACHING FROM THE NORTHWEST. POINT
SOUNDINGS SHOW THAT THE LOW LEVELS ARE TOO DRY TO ALLOW MEASURABLE
PRECIPITATION DURING THE NIGHT. WILL KEEP IT DRY BUT RAISE THE
SILENT POPS.

SATURDAY...MOISTURE AND FORCING COME TOGETHER DURING THE DAY. THE
LAPSE RATES ARE THE BEST IN THE SOUTHWEST HALF. FORECAST HAS
PRECIPITATION IN THERE AND WILL ONLY TWEEK IF NECESSARY. COOLER
TEMPERATURES FOR SATURDAY LOOK FINE AT THIS TIME.

THANKS TO ALL FOR COLLABORATION...IT WAS MUCH APPRECIATED.

BULLER
&&

.AVIATION...
526 AM MDT WED MAR 19 2008 FOR 12Z TAFS...VFR CONDTIONS EXPECTED
THROUGHOUT THE PERIOD. WINDS WILL ONCE AGAIN INCREASE DURING THE
MORNING HOURS AND PERSIST THROUGH MUCH OF THE AFTERNOON. WINDS
WILL BE OUT OF THE WNW SUSTAINED IN THE 15-20KT RANGE WITH GUSTS
APPROACHING 30 KTS IN THE AFTERNOON.

JRM
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&

WFO GOODLAND
Hazardous weather outlook, Mar 19, 5:47 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
447 AM MDT WED MAR 19 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-201230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
447 AM MDT WED MAR 19 2008 /547 AM CDT WED MAR 19 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BULLER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 5:03 PM CDTFire Weather WatchGLDCheyenne, Gove, Graham, Greeley, Logan, Sheridan and 4 more16 hr

Nearby

Red Flag Warnings in Kansas, 2008Red Flag Warnings in Colorado, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.